# SDR REXA2013050800871

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N821AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8021
- Aircraft time: 18,550 hours, 15,852 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKE OFF RECEIVED, GEAR DISAGREE MESSAGE, QRH WAS COMPLETED, AND THE EMERGENCY HANDLE WOULD NOT STOW.  HYD 3 WAS NOTED AT 90 PERCENT BUT TEMPERTURE UNKNOWN.  AT THE GATE HYD 3 WAS AT 70% AT 81 DEGREES.  PILOTS STATES MAIN LANDING GEAR WORKED CORRECTLY, BUT THE NOSE LANDING GEAR DID NOT RETRACT.  NO EMERGENCY WAS DECLARED.
